# SDR 99ZZZX2216

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991H
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 994200247
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S CREW DOOR REPORTED DIFFICULT TO CLOSE.  INSPECTED DOOR LOCK LATCHES AND LUBBED.  NO DISCREPANCIES FOUND.  INSPECTED CREW DOOR UPPER HINGES.  UPPER FORWARD HINGE FOUND CRACKED ALONG HINGE LINE, ONE INCH INBOARD.  REPLACED HINGE WITH NEW AND SECURED.  HINGE MAY HAVE CRACKED DUE TO FLEXING OF DOOR, DUE TO EXCESSIVE SEAL THICKNESS.  THE SEAL ON THIS PARTICULAR APPLICATION WAS ACCEPTABLE.
